MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 1 S/A CT-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J841D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.Component code: (b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent.When were the needles were popping off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify.Please confirm the quantity of needles that popping off from the suture reported in this file: did the event occur during one or multiple patient procedures? what is the total number of procedures? have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).A manufacturing record evaluation was performed for the finished device lot and no non-conformances were identified.Events reported via: 2210968-2022-10251, 2210968-2022-10266, and 2210968-2022-10270.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During the procedure, the needles were popping off more frequent than usual.Another like device was used to complete the procedure.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD UD 8X18IN 1 S/A CT-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15984223
Report Number2210968-2022-10267
Device Sequence Number5724118
Product Code GAM
UDI-Device Identifier10705031043244
UDI-Public10705031043244
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ841D
Device Catalogue NumberJ841D
Device Lot NumberSCMPLA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown